# SDR CALA2022111103118

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 43,792 hours, 15,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 173541
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: L
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PACK M1675 IS INOPERATIVE.   REMOVED AND INSTALLED NEW EMERGENCY BATTERY PACK AT POSITION M1675 IAW B737 AMM 33-51-06-960-805, OPERATIONAL CHECK GOOD.
